# SDR 05FDEA02692

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 81,554 hours, 25,452 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, J, A

## Discrepancy

AFTER TAKEOFF ON CLIMB-OUT AT 17,000 FEET, GOT INTERMITTENT NR 2 ENG FIRE INDICATION, 1ST IN FUEL LVR THEN PASSING 18,000 GOT FIRE WARNING, ALL INDICATION NR 2 ENG, LIGHTS, BELL FOLLOWED QRH, SHUTDOWN NR 2 ENG.  LANDED ASAP AT KATL.  FIRED BOTH BOTTLES AND STILL HAD INTERMITTENT INDICATIONS NR 2 ENG REPLACED THE NR 2 RT FIRE BOTTLE PER M/NM 26-21-01-4.  REPLACED HARNESS ASSY'S P1-8224 TO P1-8694 AND ASSY.  P1-8225 TO P1-8693 REMOVED AND REPLACED THE NR 1 FIRE EXTINGUSHING BOTTLE FOR THE NR 2 ENG.
